# SDR SIMA20140307002

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 28,880 hours, 25,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY OVERHEAD EMERGENCY LAMP INOPERATIVE.  R & R GALLEY OVERHEAD EMERGENCY LIGHT LAMP IAW AMM 33-50-09-000-801-A & 33-50-09-400-801-A, OPERATIONS CHECKED GOOD.
